# SDR REXA2014092600893

- Difficulty date: September 26, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 22,570 hours, 19,868 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND TWO DENTS IN THE FUSELAGE SKIN BETWEEN FS 667 & 681 BETWEEN STRINGER 18L & 19L.  THE FWD DENT MEASURES 3.00 INCHES X 1.0 INCHES X 0.002 INCHES DEEP & THE AFT DENT MEASURES 8.0 INCHES X 1.25 INCHES X 0.005 INCHES DEEP.  REPAIRED IAW EA CRJ253-02947.
